Indonesian Journal of Combinatorics
Vol 1, No 2 (2017)

Zagreb indices of block-edge transformation graphs and their complements

Basavanagoud, Bommanahal ( Karnatak University )
Patil, Shreekant ( Karnatak University )



Article Info

Publish Date
23 Aug 2017

Abstract

In this paper, we obtain expressions for first and second Zagreb indices and coindices of block-edge transformation graphs G^{ab}. Analogous expressions are obtained also for the complements of G^{ab}.

Copyrights © 2017






Journal Info

Abbrev

ijc

Publisher

Subject

Computer Science & IT Decision Sciences, Operations Research & Management

Description

Indonesian Journal of Combinatorics (IJC) publishes current research articles in any area of combinatorics and graph theory such as graph labelings, optimal network problems, metric dimension, graph coloring, rainbow connection and other related topics. IJC is published by the Indonesian ...